Maintenance Notice

Due to necessary scheduled maintenance, the JMIR Publications website will be unavailable from Monday, March 11, 2019 at 4:00 PM to 4:30 PM EST. We apologize in advance for any inconvenience this may cause you.

Who will be affected?

Citing this Article

Right click to copy or hit: ctrl+c (cmd+c on mac)

Published on 05.07.17 in Vol 6, No 2 (2017): Jul-Dec

This paper is in the following e-collection/theme issue:

Works citing "Toward a New Kind of Vaccine: A Logical Extension of the Symmetrical Immune Network Theory"

According to Crossref, the following articles are citing this article (DOI 10.2196/ijmr.7612):

(note that this is only a small subset of citations)

  1. Gorczynski RM, Maqbool T, Hoffmann G. Mechanism(s) of prolonged attenuation of allergic responses after modulation of idiotypic regulatory network. Allergy, Asthma & Clinical Immunology 2019;15(1)